Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The Liouville theorem for a quasi-linear elliptic partial differential equation

Authors: S. Elwood Bohn and Lloyd K. Jackson
Journal: Trans. Amer. Math. Soc. 104 (1962), 392-397
MSC: Primary 35.47
MathSciNet review: 0139840
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, Complex analysis, McGraw-Hill, New York, 1953. MR 510197 (80c:30001)
  • [2] S. N. Bernstein, Über ein geometrische Theorem und seine Anwendung auf die partiellen Differentialgleichungen vom elliptischen Typus, Math. Z. 26 (1927), 551-558. MR 1544873
  • [3] J. B. Serrin, Jr., On the Harnack inequality for linear elliptic equations, J. Analyse Math. 4 (1955-1956), 292-308. MR 0081415 (18:398f)
  • [4] L. Bers and L. Nirenberg, On linear and nonlinear elliptic boundary value problems in the plane, Convegno Internationale sulle Equazioni Derivate Parziali (Trieste, 1954), pp. 141-167, Edizioni Cremonese, Rome, 1955. MR 0076982 (17:974e)
  • [5] E. Hopf, Elementarie Betrachtungen über die Losungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Sitzungsberichte Preuss. Akad. Wiss. 19 (1927), 147-152.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.47

Retrieve articles in all journals with MSC: 35.47

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society